Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 31, 20214 counties in Florida; Early County, Georgia; Houston County, Alabama

NWS Tallahassee, FL issued this special weather statement at Aug 31, 2021, 8:42 AM CDT for 4 counties in Florida; Early County, Georgia; Houston County, Alabama. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2021, 8:42 AM CDT (13:42 UTC)
Expired
Aug 31, 2021, 9:30 AM CDT
In force
48 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
55

Counties Houston County, AL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL, Early County, GA

The radar

The Eglin Afb radar (KEVX), 11 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 8:45 AM CDTMARINE TSTM WIND 43Miramar Beach, FLMIRAMAR BEACH WEATHERSTEM.
Aug 31, 9:32 AM CDTTSTM WND DMG4 W Bruce, FLTREE DOWN ON SR-20. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

688 
WWUS82 KTAE 311342
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
942 AM EDT Tue Aug 31 2021
 
ALZ066>069-FLZ008>012-108-112-GAZ142-311430-
Dale AL-Henry AL-Geneva AL-Houston AL-Coastal Bay FL-
Central Walton FL-Holmes FL-Inland Bay FL-South Walton FL-Jackson FL-
Washington FL-Early GA-
942 AM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of southeastern Dale,
southern Henry, eastern Geneva, Houston, western Jackson,
northwestern Bay, southern Walton, Holmes, Washington and
southwestern Early Counties through 1030 AM EDT/930 AM CDT/...

At 942 AM EDT/842 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Headland to near Graceville
to 12 miles west of Vernon to 7 miles southwest of Santa Rosa Beach.
Movement was east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Panama City Beach, Cottonwood, Vernon, Santa Rosa Beach, Blakely,
Bonifay, Marianna, Chipley, Graceville, Headland, Dothan, De Funiak
Springs, Hartford, Taylor, Midland City, Kinsey, Ashford, Slocomb,
Cowarts and Webb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3071 8610 3071 8604 3076 8604 3094 8580
      3144 8547 3137 8488 3079 8520 3015 8595
      3027 8627 3039 8636 3040 8623 3043 8626
      3043 8625 3038 8612 3047 8613 3046 8619
      3050 8620 3046 8639 3049 8639
TIME...MOT...LOC 1342Z 291DEG 14KT 3137 8533 3093 8557 3062 8591 3028
8632

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

AH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 5:45 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Aug 31, 5:45 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
645 AM EDT Tue Aug 31 2021

.AVIATION...
[Through 12Z Wednesday]

Showers and thunderstorms are moving across the TAF sites from
west to east this morning and will continue and on and off
throughout the day. Timing is a bit difficult to pin down in the
TAFs given the longer duration, but the TSRA in the TAFs mainly
highlights the most likely timing. After this initial round of
storms moves through, another line is possible tonight.

&&

.PREV DISCUSSION [401 AM EDT]...

.NEAR TERM [Through Tonight]...

As the remnants of Ida continue to propagate to the north and east,
the area is expected to be affected by a line of trailing showers
and thunderstorms throughout the day today.  A line currently
forming across south central Alabama is expected to move into SE
Alabama and the Florida Panhandle by the early morning hours today.
This line is expected to propagate and intensify slightly throughout
the morning and into the afternoon and evening as it pushes
eastward. A second line may start to develop across SE Alabama later
in the evening; however, this is slightly less certain at this time
as some CAM guidance suggests that this may occur. Otherwise, The
line earlier in the day will have the chance for producing severe
weather along it as the environment destabilizes ahead of and
along the boundary throughout the morning and afternoon hours.
Current HRRR runs are suggesting that low level shear values will
be much higher today across the region compared to the previous
couple days as a low level jet associated with Ida pushes east
into our region. This will create a slightly higher threat for
strong winds and a tornado or two across much of the region today.
Given the favorable environment for severe weather today, the
Storm Prediction Center has issued a slight risk (level 2 of 5)
across much of the western portion of the region in a line from
the Flint river in Albany south to the Gulf.

Along with the threat for severe weather today, there will also be a
flash flood threat across SE Alabama and the Florida Panhandle west
of the Apalachicola river. These areas are much more sensitive to
flash flooding as recent rains over the last month have been heavy.
Therefore, it will not take as much rainfall to cause flash flooding
across these regions.  Overall, given that PW values will be
approaching 2.5 inches today, rainfall rates will be especially
efficient. Given this threat of flash flooding and heavy rainfall,
these regions are still currently under a flash flood watch.

.SHORT TERM [Wednesday Through Thursday]...

Ida will move across the Appalachians tomorrow and the east coast of
the CONUS Thursday. As that occurs, the focus for the better rain
chances will shift across the southern half of the CWA tomorrow
with the focus for heavier rainfall across the southeast Big Bend
region. By Thursday, the boundary across the region shifts a
little further south and drier air (PW values of 1 inch) will move
into the northern portion of the CWA. This will limit PoPs to
around 10 percent across portions of southwest Georgia and
southeast Alabama...not typical for summertime. The better precip
chances will be confined to the southeast Big Bend.

Highs on Wednesday will be in the upper 80s to around 90 and
increase into the upper 80s to lower 90s on Thursday.

.LONG TERM [Thursday Night Through Tuesday]...

An upper level trough axis will sink south of the region on Friday
as ridging builds in from the west. This will keep a drier pattern,
particularly for the northern portion of the CWA into Saturday. PoPs
will begin to trend towards more normal summertime PoPs next week.
Expect highs in the upper 80s to lower 90s. Lows will dip down into
the mid 60s Friday morning across southeast Alabama with the drier
air in place, but range from the upper 60s to lower 70s across the
remainder of the region. Lows will trend more towards 70 and the
lower 70s by early next week across the entire region.

.MARINE...

As Tropical Depression Ida continues northeast into the Tennessee
Valley today, a few rainbands will move across the region today.
This will keep winds and seas elevated through tomorrow. The Small
Craft Advisory across the western waters, west of Apalachicola
was extended into Wednesday morning. In addition, stronger winds
are expected to build develop across the eastern waters, east of
Apalachicola this afternoon and a Small Craft Advisory was also
issued for that area. Winds and seas will decrease late in the
week with generally 1-2 foot seas for the weekend.

.FIRE WEATHER...

With the wet pattern continuing today with widespread showers and
thunderstorms expected across the area, there are no fire weather
concerns. A drier period looks to start on Thursday for the
region.

.HYDROLOGY...

Tropical Depression Ida will continue to move northeast into the
Tennessee Valley today and as it does so, plenty of moisture will
continue to move across our region. Around 1-3 inches of rain has
already fallen across portions of the Florida Panhandle and
southeast Alabama. An additional two to five inches are possible
through Wednesday night, however the bulk of this would be today
into tonight. With the recent wet grounds, combined with the
additional rainfall, flash flooding will be possible across the
Florida Panhandle and southeast Alabama and a flash flood watch
remains in effect through today. These rainfall amounts will cause
some rises on area river but it would take isolated higher
amounts to reach minor flood.

Tonight into Wednesday, the focus of the heavier rain will shift to
the Bend Bend. WPC has highlighted that area in a slight risk for
flash flooding. Given previous issues with standing water across the
region, the rainfall totals will need to be watched closely in that
region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   85  74  90  72  92 /  90  60  60  30  20
Panama City   85  76  88  74  89 /  90  80  60  40  30
Dothan        83  72  88  69  88 /  90  70  40  10  10
Albany        84  74  88  71  90 /  90  40  40  10  10
Valdosta      86  74  88  71  90 /  60  40  60  20  20
Cross City    89  77  85  75  89 /  40  80  90  60  50
Apalachicola  84  77  86  74  87 /  80  90  80  60  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through this evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
     Gulf-Jackson-North Walton-South Walton-Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ this afternoon
     for Coastal Bay-Coastal Gulf-South Walton.

     High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...Flash Flood Watch through this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 10 AM CDT Wednesday for Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
     Wednesday for Apalachee Bay or Coastal Waters From Keaton
     Beach to Ochlockonee River FL out to 20 Nm-Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Suwannee River to Keaton Beach FL out
     20 NM-Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM.

&&

NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Fieux
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...Fieux

In the hours before

Special weather statement, Aug 31, 7:50 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
750 AM CDT Tue Aug 31 2021

FLZ007>010-108-311330-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
Washington FL-
750 AM CDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of central Walton,
southern Holmes and northwestern Washington Counties through 830 AM
CDT...

At 750 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near De Funiak Springs to 7 miles northeast of
Niceville to Eglin AFB. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Santa Rosa Beach, De Funiak Springs, Bonifay, Eglin Air Force Base,
Union, Freeport, Ponce De Leon, Caryville, Westville, Hinsons
Crossroads, Portland, Alpine Heights, Villa Tasso, Cerrogordo,
Gritney, De Funiak Spring Airport, Rock Hill, Pleasant Ridge, Center
Ridge and Gulf Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3038 8633 3042 8631 3040 8623 3043 8626
      3043 8625 3039 8611 3044 8616 3047 8613
      3046 8619 3050 8620 3046 8639 3063 8639
      3081 8615 3090 8558 3083 8560 3064 8586
      3035 8608 3037 8639
TIME...MOT...LOC 1250Z 263DEG 25KT 3077 8617 3060 8641 3046 8652

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HANER
Special weather statement, Aug 31, 8:02 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
802 AM CDT Tue Aug 31 2021

ALZ066-068-069-FLZ009-311345-
Dale AL-Geneva AL-Houston AL-Holmes FL-
802 AM CDT Tue Aug 31 2021

...A strong thunderstorm will impact portions of southern Dale,
central Geneva, northwestern Houston and north central Holmes
Counties through 845 AM CDT...

At 802 AM CDT, Doppler radar was tracking a strong thunderstorm over
Geneva, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Geneva, Dothan, Ozark, Fort Rucker, Hartford, Taylor,
Midland City, Slocomb, Newton, Pinckard, Malvern, Clayhatchee, Black,
Hollis Dairy Road, Kellys Crossroads, Hunt Field, Waterford, Knox
Field and Lytle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3120 8583 3120 8579 3124 8579 3142 8560
      3122 8539 3090 8585 3104 8599
TIME...MOT...LOC 1302Z 226DEG 30KT 3103 8586

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AH
Local storm report, Aug 31, 8:05 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 AM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     MARINE TSTM WIND 1 SE BEACON HILL        29.92N 85.38W
08/31/2021  M42 MPH          GULF               FL   MESONET

            GULF VETERANS MEMORIAL PARK - WEATHERSTEM.

&&

KGG
Special weather statement, Aug 31, 8:14 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
814 AM CDT Tue Aug 31 2021

ALZ068-069-FLZ008>011-311345-
Geneva AL-Houston AL-Central Walton FL-Holmes FL-Jackson FL-
Washington FL-
814 AM CDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of southeastern Geneva,
south central Houston, northwestern Jackson, east central Walton,
Holmes and north central Washington Counties through 845 AM CDT...

At 813 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Geneva to 12 miles west of
Bonifay to 6 miles east of De Funiak Springs. Movement was east at 45
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Graceville, Bonifay, Dothan, Taylor, Slocomb, Malvern, Rehobeth,
Ponce De Leon, Caryville, Esto, Madrid, Westville, Campbellton, Noma,
Black, Memphis, Cerrogordo, Garretts Crossroads, Tendil Crossing and
Southern Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3071 8608 3071 8604 3074 8604 3078 8599
      3099 8591 3120 8536 3091 8541 3074 8567
      3064 8616
TIME...MOT...LOC 1313Z 248DEG 37KT 3095 8586 3079 8589 3071 8602

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

aAH
Special weather statement, Aug 31, 8:16 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
816 AM CDT Tue Aug 31 2021

FLZ008-108-311345-
Central Walton FL-South Walton FL-
816 AM CDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of central Walton County
through 845 AM CDT...

At 816 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Eglin Air Force Base to near Niceville to near
Fort Walton Beach. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Santa Rosa Beach, Eglin Air Force Base, Freeport, Portland, Villa
Tasso, Rock Hill, Miramar Beach, Eucheeanna, Gulf Pines, New Home,
Knox Hill, Sandestin and Four Mile Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3038 8633 3045 8631 3047 8631 3048 8632
      3046 8639 3052 8639 3061 8630 3070 8586
      3056 8601 3044 8616 3046 8616 3047 8613
      3046 8619 3042 8622 3040 8621 3033 8630
      3032 8639 3040 8640
TIME...MOT...LOC 1316Z 239DEG 32KT 3060 8624 3047 8640 3034 8661

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AH
Special weather statement, Aug 31, 8:42 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
942 AM EDT Tue Aug 31 2021

ALZ066>069-FLZ008>012-108-112-GAZ142-311430-
Dale AL-Henry AL-Geneva AL-Houston AL-Coastal Bay FL-
Central Walton FL-Holmes FL-Inland Bay FL-South Walton FL-Jackson FL-
Washington FL-Early GA-
942 AM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of southeastern Dale,
southern Henry, eastern Geneva, Houston, western Jackson,
northwestern Bay, southern Walton, Holmes, Washington and
southwestern Early Counties through 1030 AM EDT/930 AM CDT/...

At 942 AM EDT/842 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Headland to near Graceville
to 12 miles west of Vernon to 7 miles southwest of Santa Rosa Beach.
Movement was east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City Beach, Cottonwood, Vernon, Santa Rosa Beach, Blakely,
Bonifay, Marianna, Chipley, Graceville, Headland, Dothan, De Funiak
Springs, Hartford, Taylor, Midland City, Kinsey, Ashford, Slocomb,
Cowarts and Webb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3071 8610 3071 8604 3076 8604 3094 8580
      3144 8547 3137 8488 3079 8520 3015 8595
      3027 8627 3039 8636 3040 8623 3043 8626
      3043 8625 3038 8612 3047 8613 3046 8619
      3050 8620 3046 8639 3049 8639
TIME...MOT...LOC 1342Z 291DEG 14KT 3137 8533 3093 8557 3062 8591 3028
8632

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

AH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:09 PM CDTSpecial Marine WarningTAE96 min
Aug 30, 9:19 PM CDTSpecial Weather StatementTAEBay, Holmes, Washington56 min
Aug 30, 9:45 PM CDTSpecial Marine WarningTAE60 min
Aug 30, 10:02 PM CDTSpecial Weather StatementTAEHolmes43 min
Aug 31, 2:23 AM CDTSpecial Marine WarningTAE97 min
Aug 31, 2:36 AM CDTSpecial Weather StatementTAEWashington39 min
Aug 31, 3:01 AM CDTSmall Craft AdvisoryTAE42 hr
Aug 31, 3:14 AM CDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Aug 31, 3:53 AM CDTSpecial Marine WarningTAE3 hr
Aug 31, 4:16 AM CDTSpecial Weather StatementTAEJackson, Washington59 min
Aug 31, 4:43 AM CDTSpecial Weather StatementTAEHolmes, Jackson, Washington62 min
Aug 31, 5:00 AM CDTSpecial Weather StatementTAEHolmes, Walton60 min
Aug 31, 5:18 AM CDTSpecial Weather StatementTAEWalton27 min
Aug 31, 5:42 AM CDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington63 min
Aug 31, 5:55 AM CDTSpecial Weather StatementTAECalhoun, Gulf, Liberty50 min
Aug 31, 6:34 AM CDTSpecial Weather StatementTAEWashington41 min
Aug 31, 6:40 AM CDTSpecial Weather StatementTAELiberty50 min
Aug 31, 6:45 AM CDTSpecial Weather StatementTAEJackson30 min
Aug 31, 6:49 AM CDTSpecial Marine WarningTAE26 min
Aug 31, 6:52 AM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington23 min
Aug 31, 6:57 AM CDTSpecial Marine WarningTAE48 min
Aug 31, 7:05 AM CDTSpecial Weather StatementTAEHolmes25 min
Aug 31, 7:08 AM CDTSpecial Marine WarningTAE67 min
Aug 31, 7:11 AM CDTSpecial Weather StatementTAEWashington49 min
Aug 31, 7:23 AM CDTAreal Flood AdvisoryTAEHolmes, Walton3 hr
Aug 31, 7:44 AM CDTSpecial Marine WarningTAE31 min
Aug 31, 7:50 AM CDTSpecial Weather StatementTAEHolmes, Walton40 min
Aug 31, 7:59 AM CDTAreal Flood AdvisoryTAEHolmes3 hr
Aug 31, 8:14 AM CDTSpecial Weather StatementTAEHolmes31 min
Aug 31, 8:16 AM CDTSpecial Weather StatementTAEWalton29 min
Aug 31, 8:19 AM CDTSpecial Marine WarningTAE26 min
Aug 31, 8:26 AM CDTSpecial Marine WarningTAE49 min
Aug 31, 8:34 AM CDTAreal Flood AdvisoryTAEWalton3 hr
Aug 31, 8:44 AM CDTTornado WarningTAECalhoun, Jackson17 min
Aug 31, 9:11 AM CDTSpecial Marine WarningTAE34 min
Aug 31, 9:15 AM CDTSevere Thunderstorm WarningTAEWalton, Washington30 min
Aug 31, 9:24 AM CDTSpecial Marine WarningTAE36 min
Aug 31, 9:27 AM CDTSpecial Weather StatementTAEJackson, Washington33 min
Aug 31, 9:31 AM CDTTornado WarningTAEJackson, Washington29 min
Aug 31, 9:45 AM CDTSpecial Weather StatementTAEWashington45 min
Aug 31, 9:58 AM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington32 min
Aug 31, 10:00 AM CDTSpecial Marine WarningTAE45 min
Aug 31, 10:03 AM CDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington3 hr
Aug 31, 10:04 AM CDTSpecial Weather StatementTAEJackson, Washington26 min
Aug 31, 10:22 AM CDTSpecial Weather StatementTAEJefferson, Madison23 min
Aug 31, 10:25 AM CDTSpecial Weather StatementTAEWashington35 min
Aug 31, 10:28 AM CDTSpecial Weather StatementTAEJackson, Washington32 min
Aug 31, 10:30 AM CDTSpecial Marine WarningTAE15 min
Aug 31, 10:42 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Washington33 min
Aug 31, 10:50 AM CDTSpecial Marine WarningTAE40 min
Aug 31, 11:07 AM CDTAreal Flood AdvisoryTAEBay, Calhoun, Jackson, Washington3 hr
Aug 31, 11:16 AM CDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson59 min
Aug 31, 11:28 AM CDTSpecial Marine WarningTAE92 min
Aug 31, 11:37 AM CDTSpecial Weather StatementTAELiberty38 min
Aug 31, 11:42 AM CDTSpecial Weather StatementTAECalhoun, Liberty33 min
Aug 31, 11:56 AM CDTSpecial Marine WarningTAE49 min
Aug 31, 12:14 PM CDTSpecial Weather StatementTAELeon, Wakulla46 min
Aug 31, 12:16 PM CDTSpecial Weather StatementTAELiberty44 min
Aug 31, 12:24 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla66 min
Aug 31, 12:29 PM CDTSpecial Marine WarningTAE91 min
Aug 31, 12:44 PM CDTFlash Flood WarningTAEBay3 hr
Aug 31, 12:49 PM CDTSpecial Marine WarningTAE56 min
Aug 31, 12:56 PM CDTSpecial Weather StatementTAEJefferson, Leon64 min
Aug 31, 1:18 PM CDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon26 min
Aug 31, 1:25 PM CDTSpecial Marine WarningTAE95 min
Aug 31, 1:35 PM CDTSpecial Weather StatementTAEDixie, Lafayette, Madison, Taylor25 min
Aug 31, 1:57 PM CDTSpecial Marine WarningTAE33 min
Aug 31, 2:00 PM CDTSpecial Weather StatementTAELafayette, Madison15 min
Aug 31, 2:14 PM CDTSpecial Weather StatementTAELiberty46 min
Aug 31, 2:15 PM CDTSpecial Weather StatementTAELafayette15 min
Aug 31, 2:26 PM CDTSpecial Marine WarningTAE64 min
Aug 31, 2:28 PM CDTSpecial Marine WarningTAE32 min
Aug 31, 2:31 PM CDTSpecial Weather StatementTAELafayette, Madison, Taylor89 min
Aug 31, 2:50 PM CDTSpecial Weather StatementTAEFranklin25 min
Aug 31, 3:02 PM CDTSpecial Weather StatementTAEDixie43 min
Aug 31, 9:08 AM CDTSpecial Weather StatementTAESeminole37 min
Aug 31, 10:38 AM CDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Tift37 min
Aug 31, 10:40 AM CDTSpecial Weather StatementTAEBrooks35 min
Aug 31, 11:13 AM CDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Lanier, Lowndes and 1 more62 min
Aug 31, 11:28 AM CDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes50 min

Nearby

Special Weather Statements in Florida, 2021Special Weather Statements in Georgia, 2021Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.